MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported when engaging the safety shield of a bd luer-lok¿ syringe with detachable needle blood went into the users eyes.Customer reported no medical interventions were provided.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other; device single use?: no; device returned to manufacturer: no.This supplemental mdr also corrects the event description: it was reported when engaging the safety shield of a bd luer-lok syringe with detachable needle, that blood went into the user's eyes.Medical intervention is unknown.
 
Event or Problem Description
It was reported when engaging the safety shield of a bd luer-lok syringe with detachable needle, that blood went into the user's eyes.Medical intervention is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.No samples sent/received of syr 10ml ll w/ndl eclipse 22x1-1/2 rb catalog 305786 with lot number 7356447.According to issue stated by customer ¿blood exposure to the user¿s eyes¿.No sample was received.Review of dhr could not be performed due that the lot number provided was not found on the lot number database and could not match with the one provided on the claim.According to the statement of complaint we cannot confirm the issue stated by the customer and we cannot assign it as a manufacturing defect.We could not determine the root cause and cannot confirm the issue stated by the customer due that no samples were provided and the lot number was not found as a lot number produced by bd nogales.

Brand Name
BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7694777
Report Number9610847-2018-00207
Device Sequence Number848128
Product Code FMI
UDI-Device Identifier00382903057863
UDI-Public00382903057863
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305786
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer06/22/2018
06/22/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/09/2018
09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;